# SDR 2004FA0000121

- Difficulty date: December 29, 2003
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N60844
- Make and model: Beech C90
- Aircraft serial: 006
- Aircraft time: 14,509 hours
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432626
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 14,509 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DYE TESTING REVEALED A CRACK IN THE PILOT SIDE RIGHT RUDDER PEDAL ASSEMBLY ARM.  THE FAILED RUDDER PEDAL ASSEMBLY WAS MAGNESIUM, BUT WAS REPLACED WITH AN ALUMINUM ASSEMBLY (SAME PART NUMBER).  THE TESTING WAS PERFORMED AS PART OF A NAVY  T-44A FLEET WIDE INSPECTION AFTER 4 RUDDER PEDALS FAILED DURING GROUND OPERATIONS IN A 3 MONTH PERIOD.  THE CRACK FOUND ON THIS AIRCRAFT WAS ONE OF 16 DISCOVERED IN A FLEET OF 54 AIRCRAFT.
